# SDR REXA2012040900480

- Difficulty date: April 9, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N8515F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7515
- Aircraft time: 24,737 hours, 21,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING OVERHEAD EMERGENCY LIGHT 2ND FROM FRONT INOPERATIVE.  REMOVED AND REPLACED CEILING LEVEL EMERGENCY FLOOD LIGHTS IAW AMM 33-51-21.  OP'S CHECKED GOOD.
